# SDR AALA20130114001

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 101,078 hours, 16,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD  INFLIGHT RDU-LHR.  CREW REPORTED RIGHT PACK FAILED DURING CRUISE.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT PACK EXHAUST ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
